# SDR REXA2018031100214

- Difficulty date: March 11, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,287 hours, 16,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING A BS 280 FWD FLOORBEAM ANGLE LBL 12 TO RBL 12, BS 280 CORRODED.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06, AND 51-42-10.
